Jump to content

Some advices for regeneration receptors? Thanks!


[I ...]

Recommended Posts

My buddies I didn't knew how serious is the benzo damage and listening my doctor I spend more than decade on them.

I jumped with pretty rapid tape in a morbid acute but immediately after the jumping I felt like 90% healed.

That's was very surprising.

In the month 5th neo off I was feeling more than 100%percent healed.

I shared my happiness here few days ago and the same night I felt in nearly in acute withdrawal setback.

From nowhere, like storm from a clear sky!

I'm 5th day in setback. For a first time after the jumping I can't sleep, I got again morbid intrusive thoughts, anxiety from the warm weather and questioning if I could survive the summer here.

I live in Crete where is very warm in the summer and I have heat waves phobia since I'm married here. The saharan dust freaks me also.

Plus I'll start with a job after 1 year recovery pause and maybe all these expectations and questions how I'll deal it

with them send me in setback.

I'm starting with the job next week.

I'm maser, I'll work in open Spa center (gazebo) and I'm afraid if is a good idea to be physically so active with massages whole summer long plus on that hot weather.

I'm nurse also but how I don't know the language enough I can't work in the health system yet.

Please give me some advices what to do to stimulate regeneration on the gaba receptors.

I don't know any real stuff that could work on them except the time how we learned at school and that many supplements actually doesn't work well on them because the gaba is not the problem.

How to help my receptors?

Thank you a lot for any advice.

I share hugs to all of you from the warm Crete.

 

 

Link to comment
Share on other sites

have you used other drugs?

 

antibiotics or any other medication like corticosteroids like predinisone or etc,  supplements? you had covid... ?

 

 

Link to comment
Share on other sites

No, I didn't drink at all neither now nor then when I was on benzozes and opiates. I'm not alcohol lover at all.

I was 5 years on tramadol (50mg per day)  and 11 years on Ativan (1.5 mg per day)

With tramadol I jumped 2018 without withdrawal at all and with Ativan before 5 months with acute withdrawal in the tapering but after the jumping feeling amazing immediately.

I didn't got Covid at all, only the vaccines (the 3 one before one month)

Before one week I started to use cortico cream for my eye chalazion.

Corticosteroids can have bad impact in the recovery?

 

 

Link to comment
Share on other sites

No, I didn't drink at all neither now nor then when I was on benzozes and opiates. I'm not alcohol lover at all.

I was 5 years on tramadol (50mg per day)  and 11 years on Ativan (1.5 mg per day)

With tramadol I jumped 2018 without withdrawal at all and with Ativan before 5 months with acute withdrawal in the tapering but after the jumping feeling amazing immediately.

I didn't got Covid at all, only the vaccines (the 3 one before one month)

Before one week I started to use cortico cream for my eye chalazion.

Corticosteroids can have bad impact in the recovery?

 

Yes steroids can have a negative impact on people

 

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3853679/

 

 

Also the vaccines can have neurological side effects

 

https://pubmed.ncbi.nlm.nih.gov/34750810/

https://www.webmd.com/vaccines/covid-19-vaccine/news/20211026/uk-study-links-covid-vaccines-to-neurological-disorders

Link to comment
Share on other sites

Oh my God!!!!!!!

The acute to me happen when I took the first vaccine and my crazy OCD then started!!!

Before the vaccine my tapering was very stable, I had only mild insomnia.

After the jumping how I wrote I was feeling perfect and actually I felt in the month 4th again when I took the 3 dose!

And now before one week from the cortico cream.

 

I didn't thought about these at all but all dates are connected with my worst symptoms and waves.

 

Oh my God. I'm feeling so sad that I wasn't informed.

Everything could be more easier.

Oh my God, I'm crying.

The first episode with my OCD happened a few days after the first vaccine.

Before how I said I had only mild insomnia in my tapering and that's all.

Everything started after the vaccines.

Oh poor me!!!

 

My buddy thank you a lot for your answer and informations!

Link to comment
Share on other sites

×
×
  • Create New...